Alert archive / California / Wind Advisories in 2012

Wind Advisory 25, NWS Hanford, CA

May 24, 2012

NWS Hanford, CA issued this wind advisory at May 24, 2012, 7:32 PM PDT. It took effect at May 24, 2012, 8:00 PM PDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
May 24, 2012, 7:32 PM PDT (02:32 UTC)
In effect from
May 24, 2012, 8:00 PM PDT
Expired
May 26, 2012, 11:59 AM PDT
In force
40 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WWUS76 KHNX 250232
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
732 PM PDT THU MAY 24 2012

CAZ095-098-099-251100-
/O.NEW.KHNX.WI.Y.0025.120525T0300Z-120526T1100Z/
/O.NEW.KHNX.HW.A.0004.120525T1800Z-120526T1100Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
732 PM PDT THU MAY 24 2012

...WIND ADVISORY IN EFFECT UNTIL 4 AM PDT SATURDAY...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT FOR AREAS THROUGH AND BELOW PASSES AND CANYONS...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT SATURDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. A HIGH WIND WATCH FOR AREAS
THROUGH AND BELOW PASSES AND CANYONS HAS ALSO BEEN ISSUED. THIS
HIGH WIND WATCH FOR AREAS THROUGH AND BELOW PASSES AND CANYONS IS
IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. 

WINDS WILL INCREASE TONIGHT AS A PACIFIC STORM APPROACHES THE
REGION. THE STRONGEST WINDS WILL BE FROM LATE FRIDAY MORNING
THROUGH FRIDAY NIGHT...AND WILL BE MAINLY THROUGH AND BELOW THE
FAVORED PASSES AND CANYONS OF THE KERN COUNTY MOUNTAINS.

* WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH.
  GUSTS TO AROUND 75 MPH WILL BE POSSIBLE FROM LATE FRIDAY MORNING
  THROUGH FRIDAY NIGHT THROUGH AND BELOW THE FAVORED PASSES AND
  CANYONS. 

* TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE FRIDAY
  BEFORE BEGINNING TO DIMINISH LATE FRIDAY NIGHT. THE STRONGEST
  GUSTS WILL BE FROM LATE FRIDAY MORNING THROUGH FRIDAY NIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA.

* IMPACTS: VERY STRONG CROSS WINDS WILL OCCUR AT TIMES...
  ESPECIALLY ON HIGHWAY 14 NEAR CANYONS. AREAS OF BLOWING DUST ARE
  POSSIBLE. HIGH PROFILE VEHICLES ARE HIGHLY VULNERABLE TO THESE
  STRONG CROSS WINDS. MAJOR ROADS THAT WILL BE AFFECTED INCLUDE
  INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW
  THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE WALKER PASS AND
  HIGHWAY 14 AND U.S. 395 IN THE DESERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

SANGER/ANDERSEN

WEATHER.GOV/HANFORD
5 follow-up statements
922 
WWUS76 KHNX 251045
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
345 AM PDT FRI MAY 25 2012

CAZ095-098-099-251845-
/O.CON.KHNX.WI.Y.0025.000000T0000Z-120526T1100Z/
/O.CON.KHNX.HW.A.0004.120525T1800Z-120526T1100Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
345 AM PDT FRI MAY 25 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 11 AM PDT THIS MORNING
THROUGH LATE TONIGHT FOR AREAS THROUGH AND BELOW PASSES AND
CANYONS...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. A HIGH WIND WATCH FOR AREAS
THROUGH AND BELOW PASSES AND CANYONS REMAINS IN EFFECT FROM 11 AM
PDT THIS MORNING THROUGH LATE TONIGHT FOR THE KERN COUNTY
MOUNTAINS AND DESERTS. 

WINDS WILL INCREASE THIS MORNING AS A PACIFIC STORM APPROACHES
THE REGION. THE STRONGEST WINDS WILL BE FROM LATE MORNING THROUGH
TONIGHT...AND WILL BE MAINLY THROUGH AND BELOW THE FAVORED PASSES
AND CANYONS OF THE KERN COUNTY MOUNTAINS.

* WINDS: WEST TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH.
  GUSTS TO AROUND 75 MPH WILL BE POSSIBLE BELOW THE FAVORED
  PASSES AND CANYONS.

* TIMING: WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH
  THE DAY BEFORE BEGINNING TO DIMINISH LATE TONIGHT. THE STRONGEST
  GUSTS WILL BE FROM LATE THIS MORNING THROUGH TONIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. 

* IMPACTS: VERY STRONG CROSS WINDS WILL OCCUR AT TIMES... 
  ESPECIALLY ON HIGHWAY 14 NEAR CANYONS. AREAS OF BLOWING DUST 
  ARE POSSIBLE. HIGH PROFILE VEHICLES ARE HIGHLY VULNERABLE TO 
  THESE STRONG CROSS WINDS. MAJOR ROADS THAT WILL BE AFFECTED 
  INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH 
  AND BELOW THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE 
  WALKER PASS AND HIGHWAY 14 AND U.S. 395 IN THE DESERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
271 
WWUS76 KHNX 251721
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1021 AM PDT FRI MAY 25 2012

CAZ095-098-099-260400-
/O.CAN.KHNX.HW.A.0004.120525T1800Z-120526T1100Z/
/O.CON.KHNX.WI.Y.0025.000000T0000Z-120526T1100Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1021 AM PDT FRI MAY 25 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY...
...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WATCH FOR THE KERN COUNTY MOUNTAINS AND DESERTS. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY FOR THE KERN
COUNTY MOUNTAINS AND DESERTS. 

WINDS WILL INCREASE THIS MORNING AS A PACIFIC STORM APPROACHES
THE REGION. THE STRONGEST WINDS WILL BE FROM LATE MORNING THROUGH
TONIGHT...AND WILL BE MAINLY THROUGH AND BELOW THE FAVORED PASSES
AND CANYONS OF THE KERN COUNTY MOUNTAINS.

* WINDS: WEST TO NORTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH 
  THE DAY BEFORE BEGINNING TO DIMINISH LATE TONIGHT. THE 
  STRONGEST GUSTS WILL BE FROM LATE THIS MORNING THROUGH 
  TONIGHT. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: VERY STRONG CROSS WINDS WILL OCCUR AT TIMES... 
  ESPECIALLY ON HIGHWAY 14 NEAR CANYONS. AREAS OF BLOWING DUST 
  ARE POSSIBLE. HIGH PROFILE VEHICLES ARE HIGHLY VULNERABLE TO 
  THESE STRONG CROSS WINDS. MAJOR ROADS THAT WILL BE AFFECTED 
  INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH 
  AND BELOW THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE 
  WALKER PASS AND HIGHWAY 14 AND U.S. 395 IN THE DESERT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH

WEATHER.GOV/HANFORD
166 
WWUS76 KHNX 260350
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
850 PM PDT FRI MAY 25 2012

CAZ095-098-099-261100-
/O.CON.KHNX.WI.Y.0025.000000T0000Z-120526T1100Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
850 PM PDT FRI MAY 25 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

WINDS HAVE DECREASED THIS EVENING...BUT WILL INCREASE AFTER
MIDNIGHT AS A PACIFIC STORM MOVES THROUGH THE REGION. THE
STRONGEST WINDS WILL BE MAINLY THROUGH AND BELOW THE FAVORED
PASSES AND CANYONS OF THE KERN COUNTY MOUNTAINS.

* WINDS: WEST TO NORTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS WILL INCREASE AFTER MIDNIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA.

* IMPACTS: STRONG CROSS WINDS WILL OCCUR AT TIMES...ESPECIALLY ON
  HIGHWAY 14 NEAR CANYONS. AREAS OF BLOWING DUST ARE POSSIBLE.
  HIGH PROFILE VEHICLES ARE HIGHLY VULNERABLE TO THESE STRONG
  CROSS WINDS. MAJOR ROADS THAT WILL BE AFFECTED INCLUDE
  INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW
  THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE WALKER PASS AND
  HIGHWAY 14 AND U.S. 395 IN THE DESERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
214 
WWUS76 KHNX 261052
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
352 AM PDT SAT MAY 26 2012

CAZ095-098-099-261900-
/O.EXT.KHNX.WI.Y.0025.000000T0000Z-120527T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
352 AM PDT SAT MAY 26 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING
FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

WINDS WILL INCREASE AGAIN TODAY AS A PACIFIC STORM MOVES THROUGH
THE REGION. THE STRONGEST WINDS WILL BE MAINLY THROUGH AND BELOW
THE FAVORED PASSES AND CANYONS OF THE KERN COUNTY MOUNTAINS.

* WINDS: WEST TO NORTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS WILL INCREASE DURING THE DAY TODAY AND CONTINUE
  THROUGH THE EVENING HOURS.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: STRONG CROSS WINDS WILL OCCUR AT TIMES...ESPECIALLY 
  ON HIGHWAY 14 NEAR CANYONS. AREAS OF BLOWING DUST ARE 
  POSSIBLE. HIGH PROFILE VEHICLES ARE HIGHLY VULNERABLE TO 
  THESE STRONG CROSS WINDS. MAJOR ROADS THAT WILL BE AFFECTED 
  INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH 
  AND BELOW THE TEHACHAPI PASS...HIGHWAY 178 THROUGH THE 
  WALKER PASS AND HIGHWAY 14 AND U.S. 395 IN THE DESERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


WEATHER.GOV/HANFORD
913 
WWUS76 KHNX 261859
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1159 AM PDT SAT MAY 26 2012


CAZ095-098-099-262000-
/O.CAN.KHNX.WI.Y.0025.000000T0000Z-120527T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1159 AM PDT SAT MAY 26 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

WIND GUSTS SHOULD REMAIN BELOW 45 MPH THE REMAINDER OF THE DAY.
HOWEVER IT WILL REMAIN BREEZY...WITH WESTERLY WINDS OF 20 TO 30
MPH. GUSTS MAY REACH 40 MPH...MAINLY BELOW DESERT FACING PASSES
AND CANYONS.

$$

BINGHAM

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at May 24, 3:11 PM PDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 24, 3:11 PM PDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
311 PM PDT THU MAY 24 2012

.SYNOPSIS...
A LOW PRESSURE TROUGH WILL BRING BREEZY CONDITIONS AT TIMES THROUGH
THIS EVENING. AN UNSEASONABLY COOL UPPER LOW WILL BRING MUCH COOLER
TEMPERATURES AS WELL AS A CHANCE OF SHOWERS AND ISOLATED
THUNDERSTORMS TO THE MOUNTAINS...THE FOOTHILLS AND PARTS OF THE SAN
JOAQUIN VALLEY FRIDAY. BEHIND THE SYSTEM...TEMPERATURES WILL REMAIN
WELL BELOW AVERAGE THROUGH SATURDAY...THEN GRADUALLY START TO WARM
ON SUNDAY.

&&

.DISCUSSION...SUNNY SKIES PREVAIL THROUGHOUT THE CENTRAL CALIFORNIA
INTERIOR THIS AFTERNOON WITH FAIRLY TYPICAL LATE MAY TEMPERATURES.
THE VERY WINDY CONDITIONS FROM YESTERDAY HAVE ABATED BUT BREEZY TO
LOCALLY GUSTY CONDITIONS CONTINUE. A BIG CHANGE WILL TAKE PLACE BY
THIS TIME TOMORROW WITH A SIGNIFICANT COOLDOWN AND A POTENTIAL FOR
AFTERNOON AND EVENING THUNDERSTORMS. A VIGOROUS SHORT WAVE IS MOVING
IN OVER NORCAL AND ADDITIONAL UPSTREAM ENERGY WILL DIG THE UPPER LOW
AND STRONG UPPER JET SOUTHWARD OVER CALIFORNIA TONIGHT THROUGH FRIDAY.
A TIGHTENING SURFACE PRESSURE GRADIENT WITH INCREASING UPPER LEVEL
SUPPORT WILL KEEP BREEZY TO GUSTY CONDITIONS GOING OVERNIGHT. THE
KERN COUNTY MOUNTAINS AND DESERT WILL PROBABLY SEE ADVISORY LEVEL
WINDS ON FRIDAY...ESPECIALLY THROUGH THE PASSES. AS MENTIONED...IT
WILL BE MUCH COOLER FRIDAY WITH FORECAST MAX TEMPS IN THE UPPER 60S
ACROSS THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...ABOUT 20 DEGREES
BELOW CLIMATOLOGICAL NORMS. THIS IS NOT A VERY WET SYSTEM AND THE
BEST CHANCE FOR PRECIPITATION WILL BE OVER THE SOUTHERN SIERRA NEVADA
FRIDAY AND FRIDAY NIGHT. THE RFC IS GIVING YOSEMITE ABOUT A QUARTER
OF AN INCH QPF...A COMPROMISE BETWEEN THE DRIER 18Z NAM AND THE WETTER
12Z GFS. THE COLD AIR COULD LOWER SNOW LEVELS AS LOW AS 5000 FEET
LOCALLY...BUT ACCUMULATING SNOWFALL SHOULD MAINLY OCCUR ABOVE 6000
FEET WHERE FROM 1 TO 4 INCHES SNOWFALL IS POSSIBLE. THERE IS ALSO A
SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS AS THE COLD
POOL (-27 DEG C @ H5) MOVES OVER THE CENTRAL SJ VALLEY. 18Z NAM
SOUNDING DATA FOR MERCED IS SHOWING A LIFTED INDEX OF NEARLY -2 AND
CAPE UP TO 400 J/KG. THE LOW WILL SHIFT EAST OVER THE GREAT BASIN
ON SATURDAY WITH A CHANCE OF SHOWERS CONFINED TO THE SOUTHERN SIERRA.
TEMPERATURES WILL BEGIN TO WARM UP BUT REMAIN SEVERAL DEGREES BELOW
NORMAL WITH HIGHS SATURDAY IN THE 70S ACROSS THE SJV. BY SUNDAY
THE LOW LIFTS NORTHEAST OVER THE ROCKIES WITH A DRYING AND WARMING
TREND THROUGH MIDWEEK. TEMPERATURES ARE EXPECTED TO BE BACK NEAR
SEASONABLE LEVELS BY MONDAY THEN NUDGING SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...
STRONG WINDS IN EXCESS OF 35 KNOTS WILL DEVELOP ALONG THE SIERRA
CREST AFTER 03Z FRIDAY AND ACROSS THE KERN COUNTY MOUNTAINS AND
DESERT AFTER 18Z FRIDAY. OTHERWISE...VFR CONDITIONS CAN BE EXPECTED
ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z FRIDAY EXCEPT
LOCAL MVFR IN SHOWERS IN THE SIERRA NORTH OF KINGS CANYON FROM 12Z
TO 18Z FRIDAY. AREAS OF MVFR IN THE SIERRA WITH LOCAL MVFR IN THE
SAN JOAQUIN VALLEY IN SHOWERS AND ISOLATED THUNDERSTORMS AFTER 18Z
FRIDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...DCH
AVN/FW...BEAN
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, May 24, 5:47 AM PDT, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
547 AM PDT THU MAY 24 2012

CAZ095-099-251300-
KERN COUNTY MOUNTAINS-SOUTHEASTERN KERN COUNTY DESERT-
547 AM PDT THU MAY 24 2012

...WINDY AGAIN LATE TONIGHT AND FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND THE SOUTHEASTERN KERN COUNTY DESERT.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL BE ON THE INCREASE LATE TONIGHT OVER THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS ARE POSSIBLE ON FRIDAY...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME FROM SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ096-097-251300-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
547 AM PDT THU MAY 24 2012

...THUNDERSTORMS POSSIBLE FRIDAY AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF
THE SOUTHERN SIERRA NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS OVER THE SOUTHERN SIERRA
NEVADA FRIDAY AFTERNOON AND EVENING. OTHERWISE...HAZARDOUS WEATHER
IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ089>091-093-094-251300-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
547 AM PDT THU MAY 24 2012

...A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING
FOR THE CENTRAL SAN JOAQUIN VALLEY AND SIERRA NEVADA FOOTHILLS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHWESTERN
SAN JOAQUIN VALLEY AND THE SIERRA NEVADA FOOTHILLS.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS OVER THE CENTRAL
SAN JOAQUIN VALLEY AND THE SIERRA NEVADA FOOTHILLS FRIDAY
AFTERNOON AND EVENING. OTHERWISE...HAZARDOUS WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

DUDLEY

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:32 PM PDTHigh Wind WatchHNX15 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.